MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number 1973-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/05/2021
Type of Reportable Event Death
Additional Manufacturer Narrative
Patient identifier : (b)(6).
 
Event or Problem Description
It was reported the subject died.On (b)(6) 2021 , the subject underwent treatment with a 4.0 x 80mm, 135cm ranger drug coated balloon.The target lesion was 80 mm long, located in the left proximal popliteal artery and mid popliteal artery.Post dilatation was performed using a sterling otw, 5 mm x 80 mm as an adjunctive device to treat the target lesion, residual stenosis was unknown.On (b)(6) 2021, 17 days post-index procedure, it was reported the subject expired in an outlying hospital.A death certificate is not available, and it is unknown whether an autopsy was performed or not.

Brand Name
RANGER PACLITAXEL-COATED PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12492492
Report Number2134265-2021-11754
Device Sequence Number19854240
Product Code ONU
UDI-Device Identifier08714729975809
UDI-Public08714729975809
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/29/2022
Device Model Number1973-03
Device Catalogue Number1973-03
Device Lot Number01746H21
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/26/2021
Initial Report FDA Received Date09/17/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age78 YR